MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE

SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 150003
Medical Device Problem Codes Gas/Air Leak (2946); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D5.Operator of device is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that it sounds like there is air or o2 leaking inside the unit.Found during testing and there was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was received for evaluation.The reported issue was verified during lock off leak test.The exhalation valve element was found missing.The root cause was due to user interface.The exhalation valve element was replaced to resolve the issue.Device passed all functional tests after the repair.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
PNEUPAC BABYPAC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18735723
Report Number3012307300-2024-00874
Device Sequence Number20284797
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public(01)10610586045578(11)071128
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number150003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/25/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown